Thread: My have an Ifection, please help
12-13-2002, 12:03 AM #1
My have an Ifection, please help
Well i did my first injection on tuesday, an I am not sure what is going on, this is what it was and what I did. It was ** sust, did 1cc in the Glute with a 1in. 25gauge needle, I did aspirate and every thing went smooth, used alcohol pads and clean the site, used all new needles. Well Today wich is late thursday night, it hurts perty bad, i can with stand it and all, but it hurts. I can feel a little bump in the glute, and the site is a little warm and is red. Now the first thing I thought was that it may be an infection, but I dont know..I am on some anti-biotics for acne, wich is kinda kinda strong i think..But I need some help here..
12-13-2002, 12:37 AM #2
I hate answering questions like this because of the possible ramifications. It is not unusual for an injection site to be red, sore, and have a lump especially with sust. My guess is you probably do not have an infection HOWEVER only you know your body. You need to keep a close eye on it and if it gets worse or does not go away soon you should see a doctor. Infections can be very serious problems.
12-13-2002, 12:43 AM #3
I guess that is what my question was leading too, how do you know if it is an infection? What are the traits, and what are the consequnces
12-13-2002, 01:13 AM #4
Ohh and i forgot to add that I did legs the same day I did the injection...?? Could that be it?
12-13-2002, 01:30 AM #5
I'm gonna throw in my .02 cents, but like Rickson said only you know you body so keep an eye on it and go to the Doctor if you feel the need...
Depending on what I'm injecting the same thing happens to me every once in awhile... Some drugs I never have a problem with... Some I do... Also depends on the size of the injection too... Yours was only 1cc so there really shouldn't be a problem from a injection that small... I do delt shots regularly with 3 cc's with no problem, but the last one I did 2 days ago is sore as shit and a little red and warm to the touch...
Usually goes away in a few days for me, but keep an eye on it just incase...
12-13-2002, 07:43 AM #6
If it is an infection, should I continue to use the same bottle?? Iam just wondering if It the high alcohol content, or is it some thing that I could have done wrong?
12-13-2002, 08:37 AM #7
rickson hit right on,now i dont think its any cause for alarm jus yet ,that ** sust is kinda shitty ,i always geta lump folloewd by some pain and redness and warm to the touch ,after sust hits ,keep a close eye on it ,if its start getting worse u will know and real itchy then hit the docs for meds.
12-13-2002, 10:30 AM #8
I have to agree with the guys above, might not be an infection. I did a shot in the glute and it was red and all swollen. I talked with a nurse I know and she told me to use some type of anti-inflammatory (Tylenol, Advil or something) and some red tiger balm. I switched sides and it happened again. When my other side got swollen I did the same thing and it went away in about a week. I thought for sure I had an infection and I was ready to go to the doctors and get it checked out. Now, I’m not saying this will work for you but it worked for me. Might want to think about it. You can get the tiger balm and any Walgreen’s store.
12-13-2002, 11:11 AM #9New Member
- Join Date
- Nov 2002
Dude, u are golden....... Sustanon does this to some people, gives them flu like symptoms..... don't worry its good.......
The stuff is legit........ first time is shot sust
everything was fine, after 8 hrs, i thought i was going to die........ redness bump.....
few of my buddys had the same experience...... again don't worry
12-13-2002, 11:48 AM #10
Yeah I think that the Redness is going away, or at least fading colors..So I feel a little better about it..Is this going to happen every time I shoot? I have another injection on Sunday?? Should I hit the other glute?
12-15-2002, 08:10 AM #11New Member
- Join Date
- Nov 2002
- Lansing, MI
If you develop a fever, get to your doctor or an ER. Yes, it could just be a local inflammatory reaction, but they usually don't get all that red and swollen. You may actually have a sensitivity to a component of the sustanon . Either way, keep a close watch on it.
12-17-2002, 11:33 PM #12New Member
- Join Date
- Nov 2002
- SOUTHEASTERN U.S.
MIGHT BE BEST TO......
I would probably wait a few days and then go see a doc if it hasn't reduced in redness or temperature. Most people experience this ,HOWEVER, someone I know waited too long(nearly) to see a doc. the first idiot didn't know what to do. It had swollen up pretty well. The third doc was a lifter and knew what to do. he gave him some kind of prednisone with other anti-biotics and when the infection had hardenned, he cut it out. Infections can kill you.....so do not take a chance.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)